# SDR Q2SA201306140006

- Difficulty date: June 7, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N400SA
- Make and model: Boeing 747412
- Aircraft serial: 27068
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 6211150045
- Condition: Nicked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL SURFACE OF NLG OUTER CYLINDER NICKED.
